Vicks Dayquil And Nyquil Cold And Flu Relief LiquiCaps, Combo Pack - 48 oz

Click the link to view more Vicks DayQuil Items
There are no reviews yet. | Write a review
Helps to reduce aches, fever and sore throat.
Retail: $25.03
Our Price:$16.24
You Save: $8.79 (35.1%)
    Reward Points on this item:16
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC: 323900014527
    • Reduces nasal congestion
    • Helps to reduce cough
    • Reduce sneezing
    Vicks Dayquil And Nyquil Cold And Flu Relief Combo Pack
    • Dayquil temporarily reduce common cold and flu symptoms including:
    • Nasal congestion
    • Cough due to minor throat and bronchial irritation
    • Sore throat
    • Headache
    • Minor aches and pains and fever
    • Non-drowsy
    • Temporarily reduce common cold and flu symptoms including:
      • Cough due to minor throat and bronchial irritation
      • Sore throat
      • Headache
      • Minor aches and pains
      • Fever
      • Runny nose and sneezing so can sleep

    Active Ingredients

    NyQuil in each LiquiCap: Acetaminophen 325 mg, Dextromethorphan HBr 15 mg, Doxylamine Succinate 6.25 mg. DayQuil in each LiquiCap: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCl 5 mg.

    Inactive Ingredients

    FDC Red No. 40, FDC Yellow No. 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Special, Titanium Dioxide.

    • Take only as directed - see overdose warning.
    • Do not exceed 4 doses per 24 hrs.
    • Adults and children 12 yrs and over: 2 LiquiCaps with water every 4 hrs.
    • Children 4 to under 12 yrs: Ask a doctor.
    • Children under 4 yrs: Do not use.
    • When using other dayquil or nyquil products carefully read each label to insure correct dosing.
    • Store at room temperature.
    • Liver warning:
    • These products contain acetaminophen.
    • Severe liver damage may occur if take:
    • More than 4 doses in 24 hrs, which is the maximum daily amount for these products, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using these products.
    • Sore throat warning:
    • If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, see a doctor promptly.
    • Do not use:With any other drug containing
    Shipping Weight : 3.00 lb
    muskegon

    you pratice the truth in stead of trying to get sales i for one will be more happy with you and not looking for another supplier

    Rating:
    Pros:
    Cons:
    I use your company a lot even if you dont have 4oz you wont say you are out will take my order then e-mail me 5min. later to say you are out but my money is held up if you pratice the truth in stead of trying to get sales i for one will be more happy with you and not looking for another supplier as i type.the product is siliphen cough syurp 4oz and 8oz i have a order on hold now since01-02-13

    NJ

    Works Great!

    Rating:
    Pros:
    Cons:
    Delsym is the only thing that works to stop my 5 year old daughter's cough. My daughter has post nasal drip from allergies and she can be fine all day, but when she lays down to go to sleep she starts coughing. The cough can get so bad, it forces her to throw up. Delsym is the only thing that stops the cough and lets her sleep all night. It has a bad taste, but she's gotten used to it, and she can sleep all night without coughing. I highly reccomend it!

    NY

    Works well

    Rating:
    Pros:
    Cons:
    It works well and I stop coughing when I sleep.

    TX

    Good item!!

    Rating:
    Pros:
    Cons:
    One of the few over the counter medicines for someone like myself who has asthma & lung problems. Great item to always have in your home.

    TX

    good item!!

    Rating:
    Pros:
    Cons:
    One of the few over the counter medicines for someone like myself who has asthma & lung problems. Great item to always have in your home.